# SDR LR7A05099

- Difficulty date: August 1, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,625 hours, 22,346 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20343041
- Condition: Failed
- Location: Air Con Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED, FLIGHT STATION AIR CONDITIONING SYSTEM HOWLING AND SMELL BAD.  SHUT DOWN AIR CONDITIONING SYSTEM.  FOUND FLIGHT STATION COOLING TURBINE FAILED.  REPLACED COOLING TURBINE IAW MM SMP 581 21-50.  OPS AND LEAK CK NORMAL.  LP 18732, ITEM 1.
